MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

APOLLO ENDOSURGERY OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number OVT-027-160
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturing report number 3005099803-2024-01049 for the overstitch nxt endoscopic suturing system and 3005099803-2024-01220 for the overtube endoscopic access system.It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used in a transoral outlet reduction (tore) performed on (b)(6) 2024.During the procedure, there was some resistance when maneuvering the overstitch through the overtube and it was noted that the overtube was torn.It was reported that there was less inflation than they wanted.In the physician's assessment the resistance and maneuvering may have caused the tear.The procedure was successfully completed with these devices.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a1702 captures the reportable event of difficulty advancing the overstitch through the overtube.

Brand Name
OVERTUBE ENDOSCOPIC ACCESS SYSTEM
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ROSE TECHNOLOGIES COMPANY
1440 front avenue nw
grand rapids MI 49504
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18959055
Report Number3005099803-2024-01220
Device Sequence Number9445672
Product Code FED
UDI-Device Identifier20811955020708
UDI-Public20811955020708
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model NumberOVT-027-160
Device Lot Number2306-2049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown